Please use this identifier to cite or link to this item:
Title: Solución al problema de Cauchy relativo a una cierta familia de ecuaciones en derivadas parciales de tercer orden
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Equacions diferencials
Problema de Cauchy
Differential equations
Cauchy problem
Issue Date: 1962
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a
It is part of: Collectanea Mathematica, 1962, vol. 14, núm. 2, p. 159-179
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21864.pdf1.43 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.